eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Buttock pain when you have Blood clots?

Summary: there is no Buttock pain reported by people with Blood clots yet.

We study people who have Buttock pain and Blood clots from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Blood clots and Buttock pain >>>

 

 

 

 

Blood clots

Blood clots can be treated by Aspirin, Coumadin, Warfarin Sodium, Plavix, Pradaxa, Xarelto. (latest reports from 3,026 Blood Clots patients)

Buttock pain

Buttock pain has been reported by people with pain, osteoporosis, high blood cholesterol, rheumatoid arthritis, back pain. (latest reports from 522 Buttock pain patients)

On Jan, 25, 2015: No report is found.

Do you have Blood Clots and Buttock Pain?

You are not alone! Join a mobile support group:
- support group for people who have Blood clots
- support group for people who have Buttock Pain

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Are xarelto and eylea compatible
    I get eyelea injections in my eye for wet macular degeneration. Now I have blood clots in my leg and I am prescribed xarelto. Are these two drugs compatible?
  • Can i take evista while i am on xarelto? i was treated for blood clots a month ago.
    Had blood clots in left leg & both lungs in late Jan 2014. Currently on 20mg Xarelto. I had been taking Evista for over 5 years, but did have a period of inactivity in Dec -Jan. Can I resume taking Evista? Breast cancer runs in my family. My Dr said he sees no problem resuming Evista, but I am concerned about recurring blood clots.
  • Can i take warfarin sodium 2.5mg, clopidogrel 75 mg, and asparin 81 mg at the same time?
    My blood pressure is 135/80. Cholestrol total is 127. HDL is 54. LDL is 60. My body weight is 160 lbs. My age is 68. In June 2013, I had a coated stent installed in my right coronary artery and doctor prescribed I take Clopidogrel 75 mg and 81 mg aspirin. On August 2013, I had a cardiogram which showed formation of deep blood clots which can result in a stroke. My father at age 62 died of a stroke. My doctor prescribed Warfarin Sodium 2.5mg in addition to the clopidogrel and aspirin I am taking now. My understanding is that all these medicines are blood thinners and Warfarin can cause fatal bleeding. Warfarin is taken at bed time and other 2 I take in the morning. Should I be concerned about taking all these 3 medications?
  • Is blurred vision related to clopidogrel, micardis and omeprazole?
    Vision gets blurred in bright light.

    Glare on road driving car.

    Watching TV.

    Looking at computer screen.

    When the activity is not stopped I will get dizzy, lose balance and must lay down.

    Condition disappears after rest and closing eyes.
  • Can long-term use of fexofenadine cause muscle pain and stiffness
    Long-term (5-10 years)daily use year around of fexofenadine. Leg and buttock pain developed gradually over the last year and continues to deteriorate in spite of several alternate treatments.

More questions for: Blood clots, Buttock pain

More reviews for: Blood clots, Buttock pain

Comments from related studies:

  • From this study (4 days ago):

  • had double heart bypass just 15 months ago and been on these drugs since

    Reply

  • From this study (1 week ago):

  • Have had a cough for over 2 years, have changed medications, no effect.
    Getting worse last 2,months

    Reply

  • From this study (2 weeks ago):

  • I am on the drug. It has not been suggested that I should discontinue. I noticed changes to my toenails and fingernails after my course of Chemo had finished. finger nails fell off. Grew back normally. Toenails continued to look slightly thick at cut edge. They also started to curl. Podiatrist advised me how to cut them and use file. I was too vigorous with the file and took off skin. that is when the tinea started. My cholesterol is below 2 which is what the cardiologist wanted as I had a mini stroke.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.